I have been on simvastatin for almost one month and recently in bed one night I became excessively hot and my heart was beating too quickly for me to take my pulse. I thought my heart was going to explode and this lasted for a long time. I tried to relax and breathe deep but it seemed to be going faster. I am terrified of this happening outside. Help?
I am a 64 year old male that experienced adverse reactions after taking Simvastatin. I also had the severe muscle pain upon muscle movement, dark colored urine, severe fatigue and malaise, difficulty breathing and polymialgia-like traveling pains throughout the muscles and joints & heart beat irregularity. I stopped taking Simvastatin (40 mg. day) about 6 months ago and just now my symptoms are beginning to resolve.
It has just been in the last month that I have felt well enough to become minimally active again. The muscle pain is still there but is tolerable and seems to be lessening over time. The fatigue and maliase is much improved. I am beginning to think that there is hope for me to recover from this awful drug.
... PLEASE GO SEE THIS WEBSITE...
This is a webiste written ... by a former NASA astronaut doctor (Dr. Graveline) who experinced severe statin reactions and has studied the problem and collected info on the subject. You can check out all your symptoms there and read accounts about others with the same statin reaction problems. He explains his recommendations for statin recovery as well. He has written several books on the subject and I recommend them...
At a minimum I would recommend that you stop statin therapy immediately and see your doc specifically about statin reaction problems. You should also start taking CO-Q-10 and L-Carnitine supplements daily as well.
Good luck with your recovery and be very careful with statin drugs. They pretty much all have the same nasty side effects. (including the natural statin, red rice yeast).
- Simvastatin Information for Consumers
- Simvastatin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Simvastatin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was taking Simvastatin for 2-1/2 years and recently experienced musle aches and pains all over. My
Posted 28 Nov 2009 • 2 answers
Posted 25 Mar 2010 • 2 answers
Posted 3 Apr 2010 • 1 answer
Posted 26 Jan 2013 • 3 answers
Posted 7 Mar 2013 • 3 answers